# SDR AALA202303065281

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 35,060 hours, 19,270 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO LIT DUE TO ON CLIMBOUT 10-11K FUMES APPEARED. MAINTENANCE ACCOMPLISHED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L0021013 AND REPLACED THE RECIRCULATION AIR FILTERS PER AMM 21-21-41. NO ADDITIONAL ODORS WERE NOTED.
